# SDR 2002UALA01206

- Difficulty date: July 25, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENT AFT OF DOOR 2L BODY STATION 740 STRINGER 16L.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
